# SDR 96ZZZX2638

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282029
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCE
- Condition: Seal Failed
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUMP WAS INSTALLED, TEST RUN FOR 30 SECONDS, AND REMOVED WITH ZERO HOURS TIME IN SERVICE SINCE OVERHAUL.  PUMP WAS REMOVED DUE TO SHAFT SEAL FAILED WHICH PUMPED FLUID OUT THROUGH THE CASE DRAIN AND CONTAMINATED THE DRIVE MOTOR.  PUMP WAS OVERHAULED ON 1-19-96.  AIRCRAFT TOTAL TIME:  10,462. HRS.
